MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.(b)(6),father, is calling on behalf of the customer.The customer is concerned with results obtained results of hi.The expected fasting blood glucose test result range is 150 to 200mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 572 and 479mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 10/21/18 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly): result 1 : hi mg/dl date: (b)(6) time: 5:58 pm fasting, result 2 : hi mg/dl date: (b)(6) time: 4:43 pm fasting, result 3 : hi mg/dl date: (b)(6) time: 3:37 pm fasting, result 4 : 527 mg/dl date: (b)(6) time: 12:36 pm fasting, result 5 : 499 mg/dl date: (b)(6) time: 10:32 pm fasting.Father stated that when son tested numerous times today, he got a blood glucose result of hi.Customer's father stated that his son's blood glucose has never ran this high before.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7048880
Report Number1000113657-2017-01983
Device Sequence Number1004488
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1